# SDR UALA2012062903431

- Difficulty date: June 22, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 66,408 hours, 12,578 cycles
- Engine: Pwa PW4077
- Engine time: 13,254 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rub Strip
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACCOUSTICAL PANEL MISSING POTTING COMPOUND AT PREVIOUS REPAIR, APPROX 11. ITEM SHOULD READ FAN BLADE RUBSTRIP MISSING POTTING COMPOUND CF 605  ^24JUN ORD RCF-P :SEE MM72-33-01-801 FOR REPAIR AND MM 72-33-01-601 FOR INSPECTION CHECK.  NEED PCN840-0440, 840-0439 AND 841-0591.  840-0439 OUT OF STOCK AT ORD.
